MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX; SUCTION CATHETER PRO72

SMITHS MEDICAL ASD, INC. PORTEX; SUCTION CATHETER PRO72
Model Number Z110-14
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, one photo and two samples were received for evaluation.A device history record (dhr) review was performed which indicated all inspections were completed and no issues were noted during manufacture.Visual inspection was performed on the photo and samples received and the reported issue could not be confirmed.During visual inspection, no damage to the sample was observed.During functional testing, the sample was found to pass the inflation testing.Manufacturing controls are in place to help prevent occurrence of the reported issue.The root cause of the reported issue could not be determined.Initial reporter also sent report to fda? is unknown.No information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the closed aspiration system spontaneously disconnects on side of the breathing circuit.No patient harm reported.

Brand Name
PORTEX
Common Device Name
SUCTION CATHETER PRO72
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15436614
Report Number3012307300-2022-19364
Device Sequence Number20226043
Product Code BSY
UDI-Device Identifier15019315034237
UDI-Public15019315034237
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K923559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ110-14
Device Catalogue NumberZ110-14
Device Lot Number3912024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown